# SDR DALA2016011100168

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 59,972 hours, 20,411 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER SKIN CORRODED AT APPROXIMATELY RIB 12-11, BS 272. BLENDED CORROSION FOUND 100 PERCENT MATERIAL LOSS, OUT OF LIMITS IAW SRM 55-10-01, FIG 1.0, DETAIL V REPAIRED IAW ERA 540731-14, REV ORIGINAL.
